# SDR AALA201706149017

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 17,149 hours, 6,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR EMERGENCY EXIT SIGN MISSING AT THE L4 DOOR.  R & R THE  SIGN ASSY IAW AMM 33-51-01.  OPS CHECKED NORMAL.
